# SDR SWAA2023071777897

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 16,046 hours, 8,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT L/H PANEL BRAKE ASSY. CRACKED - LOCATED AT STA 540 (P/N 143A5240-35) (ZONE 125)<[01] REMOVED AND REPLACED LT BRAKE ASSY BRACKET FLOOR BOARD SUPPORT PER SRM 51-40-02.
